MathSciNet Relay Station
MathSciNet bibliographic data
MR2831684 03E72
Babitha, K. V.; Sunil, Jacob John Transitive closures and ordering on soft sets. Comput. Math. Appl. 62 (2011), no. 5, 2235–2239.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement